sexologist-icon
Severe Bleeding
I took MTP tablets on 7th Nov post which there was heavy bleeding for about 5-6 days and after about it 6days everything was back to normal. However to my surprise from last 4 days I have started bleeding profusely again. The bleeding is followed by severe stomach pain.. Is there a chance that MTP has failed ???
45 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harshini.V
Gynecologist 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

No its not failed but its started n is incomplete, u need to consult gynecologist to undergo completion of process n for further advice..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.